Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS Tampa Bay, FL

June 19, 2014Hardee County, Hillsborough County, Polk County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 19, 2014, 6:21 PM EDT for Hardee County, Hillsborough County, Polk County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 6:21 PM EDT (22:21 UTC)
Expired
Jun 19, 2014, 7:15 PM EDT
In force
54 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hardee County, FL, Hillsborough County, FL, Polk County, FL

The radar

The Tampa radar (KTBW), 39 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 10.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

423 
WUUS52 KTBW 192221
SVRTBW
FLC049-057-105-192315-
/O.NEW.KTBW.SV.W.0049.140619T2221Z-140619T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
621 PM EDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARDEE COUNTY IN CENTRAL FLORIDA...
  POLK COUNTY IN CENTRAL FLORIDA...
  HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 715 PM EDT.

* AT 621 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FORT GREEN...OR 14 MILES NORTHWEST OF WAUCHULA...AND MOVING
  NORTHWEST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ALAFIA RIVER STATE PARK AND FORT LONESOME.

LAT...LON 2749 8199 2757 8206 2764 8205 2764 8211
      2779 8223 2791 8195 2756 8176
TIME...MOT...LOC 2221Z 155DEG 5KT 2768 8199

$$


RAG
2 follow-up statements
223 
WWUS52 KTBW 192238
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
638 PM EDT THU JUN 19 2014

FLC049-057-105-192315-
/O.CON.KTBW.SV.W.0049.000000T0000Z-140619T2315Z/
HARDEE FL-POLK FL-HILLSBOROUGH FL-
638 PM EDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN HILLSBOROUGH...SOUTHWESTERN POLK AND NORTHWESTERN
HARDEE COUNTIES...

AT 638 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF 
PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 
60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHWEST OF FORT GREEN...OR 
16 MILES NORTHWEST OF WAUCHULA...MOVING NORTHWEST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
LONESOME...MULBERRY...BRADLEY JUNCTION AND ALAFIA RIVER STATE PARK

LAT...LON 2749 8199 2757 8206 2764 8205 2764 8211
      2779 8223 2791 8195 2756 8176
TIME...MOT...LOC 2238Z 155DEG 5KT 2770 8200

$$


RAG
595 
WWUS52 KTBW 192305
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
705 PM EDT THU JUN 19 2014

FLC049-057-105-192316-
/O.EXP.KTBW.SV.W.0049.000000T0000Z-140619T2315Z/
HARDEE FL-POLK FL-HILLSBOROUGH FL-
705 PM EDT THU JUN 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HILLSBOROUGH...
SOUTHWESTERN POLK AND NORTHWESTERN HARDEE COUNTIES WILL EXPIRE AT 715
PM EDT...

ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE
TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT
FULLY DISSIPATES.

LAT...LON 2749 8199 2757 8206 2764 8205 2764 8211
      2779 8223 2791 8195 2756 8176
TIME...MOT...LOC 2306Z 155DEG 5KT 2774 8202

$$





RAG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:25 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 19, 4:25 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
425 PM EDT THU JUN 19 2014

.NEAR TERM (TONIGHT-FRIDAY)...
UPPER LEVEL DISTURBANCE CONTINUES TO SPIN OFF FLORIDA EAST COAST
WITH SCATTERED CONVECTION ROTATING AROUND IT OPPOSITE TO THE
DIRECTION THE MORNING SOUNDINGS INDICATED. CONVECTION WILL
CONTINUE TO POP UP ALONG THE SEA BREEZE/OUTFLOW BOUNDARIES INTO
THIS EVENING THEN WIND DOWN BY MIDNIGHT. OVERNIGHT INTO FRIDAY THE
RIDGE AXIS WILL MOVE SOUTH OF THE REGION WITH THE LOW LEVEL FLOW
BECOMING WESTERLY. SLIGHTLY DRIER AIR WILL MOVE IN FROM THE NORTH
ON THE BACK SIDE OF THE UPPER LEVEL CIRCULATION OFF THE EAST
COAST...BUT SHOULD STILL BE ENOUGH MOISTURE TO CAUSE ISOLATED TO
SCATTERED CONVECTION FRIDAY. HOWEVER...WITH THE FLOW BECOMING MORE
WESTERLY THE TIMING OF THE CONVECTION WILL SHIFT TO NEAR THE
COAST IN THE MORNING THEN MOVING INLAND DURING THE AFTERNOON AND
EVENING. TEMPERATURES WILL BE NEAR NORMAL WITH OVERNIGHT LOWS FROM
THE UPPER 60S TO MID 70S AND DAYTIME HIGHS FROM THE MID 80S NEAR
THE COAST TO THE LOWER 90S INLAND.

.MID TERM (FRIDAY NIGHT-SATURDAY)...
AN UPPER TROUGH OVER THE STATE WILL LIFT AND WEAKEN OVER THE AREA
AS AN UPPER HIGH RESIDES OVER THE WESTERN GULF. AT THE SURFACE
WEAK RIDGING WILL BE IN PLACE OVER THE GULF WATERS AS WEAK LOW
PRESSURE OVER THE STATE LIFTS NORTH THROUGH SATURDAY. THIS WILL
KEEP A LIGHT WESTERLY FLOW OVER THE AREA WITH ISOLATED SHOWERS AND
STORMS NEAR THE COAST IN THE MORNING BECOMING SCATTERED OVER
INLAND AREAS DURING THE AFTERNOON. TEMPERATURES WILL RANGE FROM
THE UPPER 80S TO MID 90S FOR HIGHS AND AROUND 70 TO THE MID 70S
FOR LOWS.

.LONG TERM (SATURDAY NIGHT-WEDNESDAY)...
RIDGING WILL GRADUALLY BUILD INTO THE AREA ALOFT. AT THE SURFACE
HIGH PRESSURE RIDGING ACROSS SOUTH FLORIDA GRADUALLY LIFTS NORTH
ACROSS THE AREA AS THE LOW TO THE NORTH SHIFTS ENE WITH THE FRONT
STALLING ACROSS NORTH FLORIDA. HIGH PRESSURE THEN CONTINUES TO
RIDGE ACROSS THE AREA THROUGH THE REST OF THE PERIOD. LIGHT WINDS
WILL ALLOW FOR AN AFTERNOON SEA BREEZE TO DEVELOP EACH DAY...WITH
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE
BOUNDARIES. TEMPERATURES WILL RANGE FROM THE UPPER 80S TO MID 90S
FOR HIGHS AND LOWS FROM AROUND 70 TO THE UPPER 70S.

&&

.AVIATION...
NUMEROUS SHOWERS AND THUNDERSTORMS INTO THIS EVENING WILL CAUSE
SOME MVFR/LOCAL IFR CONDITIONS ALONG WITH GUSTY WINDS UP TO AROUND
30 KNOTS. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO PREVAIL
OUTSIDE OF CONVECTION. MORE ISOLATED TO SCATTERED CONVECTION IS
EXPECTED TO DEVELOP AFTER 15Z ON FRIDAY.

&&

.MARINE...
LIGHT AND VARIABLE WINDS EARLY TONIGHT WILL BECOME WESTERLY
THROUGH THE WEEKEND AS THE RIDGE AXIS SHIFTS SOUTH OF THE REGION
AND A WEAKENING FRONT MOVES INTO SOUTHEAST STATES. EARLY NEXT WEEK
THE RIDGE AXIS WILL DRIFT BACK NORTH INTO CENTRAL FLORIDA WITH A
MORE SOUTHERLY FLOW SETTING UP. WINDS ARE EXPECTED TO REMAIN LESS
THAN 15 KNOTS WITH SEAS LESS THAN 4 FEET THROUGH THE PERIOD.THE
ONLY HAZARDS WILL BE LOCALLY GUSTY WINDS AND HIGHER SEAS IN THE
VICINITY OF THUNDERSTORMS...OTHERWISE NO HEADLINES ARE EXPECTED.

&&

.FIRE WEATHER...
RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL LEVELS FOR THE
NEXT SEVERAL DAYS WITH NO FIRE WEATHER CONCERNS ANTICIPATED. THERE
MAY BE PATCHY GROUND FOG LATE EACH NIGHT INTO THE EARLY MORNING...
BUT NO SIGNIFICANT FOG IS EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  75  90  76  91 /  30  20  20  20
FMY  72  91  74  92 /  30  30  20  30
GIF  72  93  74  94 /  20  30  20  30
SRQ  72  88  74  90 /  30  30  10  20
BKV  68  92  71  93 /  30  20  20  30
SPG  76  89  78  90 /  30  20  20  20

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...69/CLOSE
MID TERM/LONG TERM..24/HUBBARD
Hazardous weather outlook, Jun 19, 4:55 AM EDT, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
455 AM EDT THU JUN 19 2014

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-192000-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
455 AM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON.
THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG
GUSTY WINDS...SMALL HAIL...LOCALLY HEAVY RAINS...AND FREQUENT
DEADLY LIGHTNING STRIKES. A COUPLE OF WATERSPOUTS WILL ALSO BE
POSSIBLE OVER THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON. THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...SMALL
HAIL...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING
STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

HUBBARD

In the hours before

Special weather statement, Jun 19, 3:05 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
305 PM EDT THU JUN 19 2014

FLZ160-162-260-191930-
INLAND SARASOTA-COASTAL SARASOTA-COASTAL CHARLOTTE-
305 PM EDT THU JUN 19 2014

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CHARLOTTE AND
SOUTHERN SARASOTA COUNTIES...

AT 305 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED NEAR WARM MINERAL SPRINGS...OR NEAR NORTH
PORT...MOVING EAST AT 5 MPH...THAT WILL AFFECT WARM MINERAL SPRINGS
AND NORTH PORT...THROUGH 330 PM EDT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 179 AND 191.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE
A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2719 8213 2697 8209 2696 8235 2713 8238
TIME...MOT...LOC 1905Z 261DEG 3KT 2706 8227

RAG
Local storm report, Jun 19, 3:18 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
318 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             NORTH PORT              27.05N 82.19W
06/19/2014  E0.25 INCH       SARASOTA           FL   LAW ENFORCEMENT

            NORTH PORT POLICE DEPARTMENT REPORTED PEA SIZED HAIL.

&&

RGARCIA
Special weather statement, Jun 19, 4:22 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
422 PM EDT THU JUN 19 2014

FLZ057-192045-
HIGHLANDS-
422 PM EDT THU JUN 19 2014

...STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL HIGHLANDS COUNTY...

AT 422 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED NEAR VENUS...OR 12 MILES SOUTH OF LAKE
PLACID...MOVING SOUTH AT 5 MPH...THAT WILL AFFECT ARCHBOLD AND
VENUS...THROUGH 445 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP TO ONE HALF INCH IN
DIAMETER IS EXPECTED. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN.
ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2711 8126 2703 8126 2703 8127 2703 8149
      2704 8149 2722 8142 2722 8121 2712 8119
TIME...MOT...LOC 2022Z 358DEG 5KT 2712 8130

RAG
Special weather statement, Jun 19, 4:36 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
436 PM EDT THU JUN 19 2014

FLZ057-192115-
HIGHLANDS-
436 PM EDT THU JUN 19 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
HIGHLANDS COUNTY FOR STRONG THUNDERSTORMS WITH HAIL AND STRONG WIND
GUSTS VALID UNTIL 515 PM EDT...

AT 437 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED NEAR VENUS...OR 12 MILES NORTH OF
PALMDALE...MOVING SOUTHWEST AT 5 MPH WILL AFFECT ARCHBOLD AND VENUS.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO NICKEL SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH
HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND
OTHER VEHICLES.

&&

LAT...LON 2712 8117 2711 8126 2703 8126 2703 8127
      2703 8156 2714 8156 2728 8147 2718 8116
      2713 8116
TIME...MOT...LOC 2037Z 024DEG 3KT 2711 8135

RAG
Special weather statement, Jun 19, 5:27 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
527 PM EDT THU JUN 19 2014

FLZ050-192215-
PINELLAS-
527 PM EDT THU JUN 19 2014

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL PINELLAS COUNTY...

AT 527 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM LOCATED NEAR HIGHPOINT...OR NEAR PINELLAS PARK...MOVING
EAST AT 5 MPH...WILL AFFECT CLEARWATER...BELLEAIR...HIGHPOINT AND
LARGO...THROUGH 615 PM EDT.

THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 25 AND 32.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. THIS STORM WILL PRODUCE PEA SIZE
HAIL. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A
SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2796 8283 2801 8265 2796 8263 2796 8266
      2799 8264 2800 8267 2797 8269 2796 8267
      2794 8271 2792 8264 2788 8261 2788 8257
      2786 8259 2781 8257 2780 8260 2778 8279
TIME...MOT...LOC 2127Z 258DEG 5KT 2789 8271

RAG
Special weather statement, Jun 19, 6:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
612 PM EDT THU JUN 19 2014

FLZ052-056-192300-
HARDEE-POLK-
612 PM EDT THU JUN 19 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
HARDEE AND SOUTHWESTERN POLK COUNTIES FOR STRONG THUNDERSTORMS WITH
HAIL AND STRONG WIND GUSTS VALID UNTIL 700 PM EDT...

AT 612 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED NEAR FORT GREEN...OR 12 MILES NORTHWEST
OF WAUCHULA...MOVING NORTH AT 10 MPH WILL AFFECT FORT GREEN.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO NICKEL SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH
HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND
OTHER VEHICLES.

&&

LAT...LON 2756 8201 2763 8205 2787 8205 2792 8191
      2762 8182
TIME...MOT...LOC 2212Z 159DEG 7KT 2768 8195

RAG

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:51 PM EDTSpecial Weather StatementTBWLee39 min
Jun 19, 3:05 PM EDTSpecial Weather StatementTBWSarasota25 min
Jun 19, 4:22 PM EDTSpecial Weather StatementTBWGlades23 min
Jun 19, 4:36 PM EDTSpecial Weather StatementTBWHighlands39 min
Jun 19, 5:08 PM EDTAreal Flood AdvisoryTBWDeSoto, Highlands67 min
Jun 19, 6:12 PM EDTSpecial Weather StatementTBWHardee48 min
Jun 19, 6:37 PM EDTSpecial Weather StatementTBWCitrus, Hernando38 min
Jun 19, 7:11 PM EDTSpecial Weather StatementTBWCitrus, Hernando, Levy, Pasco49 min
Jun 19, 7:33 PM EDTSpecial Weather StatementTBWHillsborough42 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.